MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; HYBRID GLENOID SMALL LOW - PEG S

LIMACORPORATE S.P.A SMR SHOULDER; HYBRID GLENOID SMALL LOW - PEG S
Model Number 1379.59.100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Muscle/Tendon Damage (4532)
Date of Event 05/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Involved device has been discarded, therefore is not available for identification and analysis.No review of manufacturing records can be performed since lot number is unknown.
 
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to cuff failure.The patient underwent a primary total shoulder arthroplasty about 6 year ago with a catalyst humeral head and lima tt hybrid glenoid (pn 1379.59.100).Due to cuff failure, the patient has been converted to a reverse configuration, removing the pre-existing glenoid and replacing it with the tt hybrid reverse baseplate (pm 1379.15.160) and 36mm glenosphere (pn 1374.09.111).No information regarding humeral part were provided.Patient is female, date of birth (b)(6) 2026.The event occurred in the united states.

Brand Name
SMR SHOULDER
Common Device Name
HYBRID GLENOID SMALL LOW - PEG S
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25680178
Report Number3008021110-2026-00252
Device Sequence Number4707648
Product Code MBF
UDI-Device Identifier08033390121002
UDI-Public8033390121002
Combination Product (Y/N)N
PMA/510(K) Number
K163397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1379.59.100
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale